# SDR SWAA2021120149134

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 11,438 hours, 5,451 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Out Of Tolerance
- Location: Te Flap Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND BEYOND FLAPS 10 PREFORMED ALTERNATE FLAPS EXTENSION + FLAPS 15 FOR LANDING ; / [01] PREFORMED FSEU BITE IAW FIM 27-51 TASK 801 AND PSEU BITE IAW FIM 32-09 TASK 801 NO FAULTS OR FAULT HISTORY FOUND. PREFORMED TRAILING EDGE LOAD RELIEF TEST IAW FIM 27-51 TASK 803 AND FLAP TRAILING EDGE PRIMARY CONTROL OPERATION/LOCKOUT IAW FIM 27-51 TASK 836 NO FAULTS FOUND  PREFORMED FLAP SKEW DETECT SYSTEM FUNCTION TEST IAW AMM 27-59-00. FUND SKEW SENSOR #1 AND #8 OUT OF RANGE IN POS 15. ADJUSTED #1 SENSOR PER AMM 27-59-00. OPS CHECK GOOD. CHECKED FLAP TRANSMISSION FLUID ON ALL FLAPS IWA AMM 12-22-51. ALL LEVELS GOOD.; [02] PREFORMED FLAP TRAILING EDGE DRIVE SYSTEM INSPECTION IAW AMM 27-51-00 NO DEFECTS FOUND. REPLACED FLAP POS INDICATOR IAW AMM 27-58-02. OPS CHECK GOOD.
